Botox ? is this a side effect

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

WI chica
Regular Member


Date Joined Oct 2006
Total Posts : 235
   Posted 5/28/2017 7:01 PM (GMT -6)   
Hello. I think I may be having a side effect and wondering if others have had this type of problem. i have noticed the last two times that I develop sever burning nerve like pain in my upper traps where it connects to the lower neck. I had had some of this pain prior to Botox two years ago but not is bad. I had actually almost gotten rid of it and than 3-4 days later after Botox it was back big. I am now recalling 3 months ago when I got it I thought that yoga had inflamed the pain but I now think it was the Botox. The area is really rigid and so painful. Has brought me to tears actually.

I am thinking no more Botox in my trap -neck-shoulder area.

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 16150
   Posted 5/29/2017 11:07 AM (GMT -6)   
Hi, have you spoken to your dr about this? I know a few getting Botox for migraines & it actually helps their neck issues too. You may want to go to Drugs.com & read about potential side effects to see if this is something listed.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 16150
   Posted 5/29/2017 11:07 AM (GMT -6)   
Hi, have you spoken to your dr about this? I know a few getting Botox for migraines & it actually helps their neck issues too. You may want to go to Drugs.com & read about potential side effects to see if this is something listed.

Take care.
Susie
Moderator in Chronic Pain & Psoriasis Forums

WI chica
Regular Member


Date Joined Oct 2006
Total Posts : 235
   Posted 5/29/2017 9:25 PM (GMT -6)   
I just mentioned it to my Dr late last week. It is listed as a side effect. I have also foundnother reports on line of the exact same thing happening tonwuite a few. Gets worse throughout the day. Mother muscles I think are compensating and burning out.
Diagnosed with UC in 1992

Mother of four ages 5-22.
One colonoscopy showed inflammation near small intestine and lower larger intestine.
current meds. Lilada, prednisone, dycylo

Past medications include: Sulfasalizine, Azacol, Lialda (? spelling on these) Entocort, Imuron (had bad side effects) Rowasa and suppositories.

Remission from Oct 2010 - Oct 2014.

diagnosed with pancolitis 6/18/16

Beachbumgirl
Regular Member


Date Joined Jan 2016
Total Posts : 44
   Posted 6/1/2017 3:05 PM (GMT -6)   
Did your Neurologist say this has happened before in his practice?
Did he have any recommendations for treatment? If not, I would call
Your primary care doctor to be evaluated.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, May 23, 2018 5:08 AM (GMT -6)
There are a total of 2,965,215 posts in 325,222 threads.
View Active Threads


Who's Online
This forum has 162942 registered members. Please welcome our newest member, Classygraftsindia.
269 Guest(s), 10 Registered Member(s) are currently online.  Details
raptorlady80, tickbite666, physedgirl09, Dave62, Skypilot56, Tudpock18, Nellie2929, Old Mike, xy123, straydog